Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
andrewbleah

Bad Rosacea After Accutane?need Help With Products.

Recommended Posts

Posted

Hi,I finished my second course of accutane about 1 year ago.

My inital course was started in 2012,since then I've been left with these horrible red marks.

They have slightly faded since but my face gets constantly red.

Cold/hot wheater,spicy foods , etc. so I have rosacea.

My question is what do I use?

Everything makes my face redder,every products iritates it.Tried CeraVe,Cehtaphil,Eucerin.

What should I use as moisturizer?Suggestions?

Share this post


Link to post
Share on other sites
Posted

It's only good for a night time but smothering my face in e45 has definitely helped me

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×